The Mathematical Institute, University of Oxford, Eprints Archive

Explaining rain forest diversity

Bampfylde, C. J. and Brown, N. D. and Gavaghan, D. J. and Maini, P. K. (2001) Explaining rain forest diversity. Journal of Agricultural Science Cambridge, 137 (1). pp. 115-116.

[img]
Preview
PDF
5Mb

Abstract

This group, which is concerned with the applications of mathematics to agricultural science, was formed in 1970 and has since met at approximately yearly intervals in London for one-day meetings. The thirty-third meeting of the group, chaired by Professor P. K. Maini of the Mathematical Institute, University of Oxford, was held in the Kohn Centre at the Royal Society, 6 Carlton House Terrace, London on Friday, 6 April 2001 when the following papers were read.

Item Type:Article
Uncontrolled Keywords:n/a
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:404
Deposited By:Philip Maini
Deposited On:20 Nov 2006
Last Modified:20 Jul 2009 14:21

Repository Staff Only: item control page